Alert archive / Michigan / Small Craft Advisories in 2016
Small Craft Advisory 83, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this small craft advisory at Nov 12, 2016, 3:47 AM EST. It took effect at Nov 12, 2016, 1:00 PM EST. It was in force for 42 hr.
The area
The counties it named.
The facts
- Issued
- Nov 12, 2016, 3:47 AM EST (08:47 UTC)
- In effect from
- Nov 12, 2016, 1:00 PM EST
- Expired
- Nov 14, 2016, 7:00 AM EST
- In force
- 42 hr
- Issued by
- NWS Grand Rapids, MI
The text
As transmitted.
480 WHUS73 KGRR 120847 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 347 AM EST SAT NOV 12 2016 LMZ846>849-121700- /O.NEW.KGRR.SC.Y.0083.161112T1800Z-161114T1200Z/ HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 347 AM EST SAT NOV 12 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 AM EST MONDAY. * WINDS...SOUTHWEST INCREASING TO 15 TO 25 KNOTS TODAY...REACHING 20 TO 30 KNOTS TONIGHT AND SUNDAY. * WAVES...BUILDING FROM 1 TO 3 THIS MORNING TO 3 TO 6 FEET THIS AFTERNOON AND 6 TO 10 FEET TONIGHT AND SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ844-845-121700- /O.NEW.KGRR.SC.Y.0083.161113T0000Z-161114T1200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- 347 AM EST SAT NOV 12 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST MONDAY. * WINDS...INCREASING TO 20 TO 30 KNOTS TONIGHT AND SUNDAY. * WAVES...BUILDING TO 4 TO 8 FEET TONIGHT AND SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DUKE
9 follow-up statements
953 WHUS73 KGRR 121521 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1021 AM EST SAT NOV 12 2016 LMZ846>849-122330- /O.CON.KGRR.SC.Y.0083.161112T1800Z-161114T1200Z/ HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1021 AM EST SAT NOV 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY... * WINDS...SOUTHWEST 20 TO 30 KNOTS TONIGHT AND SUNDAY. * WAVES...BUILDING TO 3 TO 6 FEET TODAY AND 6 TO 10 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ844-845-122330- /O.CON.KGRR.SC.Y.0083.161113T0000Z-161114T1200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- 1021 AM EST SAT NOV 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST MONDAY... * WINDS...INCREASING TO 20 TO 30 KNOTS TODAY OVERNIGHT. * WAVES...BUILDING TO 3 TO 6 FEET TONIGHT AND SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TJT
596 WHUS73 KGRR 121930 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 230 PM EST SAT NOV 12 2016 LMZ846>849-130330- /O.CON.KGRR.SC.Y.0083.000000T0000Z-161114T1200Z/ HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 230 PM EST SAT NOV 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY... * WINDS...SOUTHWEST 20 TO 30 KNOTS THROUGH SUNDAY. * WAVES...4 TO 7 FEET THROUGH SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ844-845-130330- /O.CON.KGRR.SC.Y.0083.161113T0000Z-161114T1200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- 230 PM EST SAT NOV 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST MONDAY... * WINDS...SOUTHWEST 15 TO 25 KNOTS THROUGH SUNDAY. * WAVES...3 TO 6 FEET THROUGH SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TJT
696 WHUS73 KGRR 130318 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1018 PM EST SAT NOV 12 2016 LMZ844>849-131130- /O.CON.KGRR.SC.Y.0083.000000T0000Z-161114T1200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1018 PM EST SAT NOV 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY... * WINDS...SOUTHWEST 20 TO 30 KNOTS THROUGH SUNDAY. * WAVES...4 TO 7 FEET THROUGH SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WDM
111 WHUS73 KGRR 130716 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 216 AM EST SUN NOV 13 2016 LMZ844>849-131530- /O.CON.KGRR.SC.Y.0083.000000T0000Z-161114T1200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 216 AM EST SUN NOV 13 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY... * WINDS...SOUTHWEST 20 TO 30 KNOTS THROUGH SUNDAY. * WAVES...4 TO 7 FEET THROUGH SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
206 WHUS73 KGRR 131644 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1144 AM EST SUN NOV 13 2016 LMZ844>849-140045- /O.CON.KGRR.SC.Y.0083.000000T0000Z-161114T1200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1144 AM EST SUN NOV 13 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY... * WINDS...SOUTHWEST 20 TO 30 KNOTS THROUGH TONIGHT. * WAVES...4 TO 8 FEET THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ EBW
041 WHUS73 KGRR 132050 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 350 PM EST SUN NOV 13 2016 LMZ844>849-140500- /O.CON.KGRR.SC.Y.0083.000000T0000Z-161114T1200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 350 PM EST SUN NOV 13 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY... * WINDS...SOUTHWEST 20 TO 30 KNOTS THROUGH TONIGHT...DIMINISHING TO SOUTHWEST 10 TO 20 KNOTS ON MONDAY. * WAVES...4 TO 7 FEET THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ EBW
612 WHUS73 KGRR 140225 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 925 PM EST SUN NOV 13 2016 LMZ844>849-141030- /O.CON.KGRR.SC.Y.0083.000000T0000Z-161114T1200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 925 PM EST SUN NOV 13 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY... * WINDS...SOUTHWEST 30 KNOTS TILL AROUND MIDNIGHT THEN DECREASING TO 15 TO 25 KNOTS...AND TO 5 TO 15 KNOTS ON MONDAY. * WAVES...4 TO 7 FEET TONIGHT...SUBSIDING TO 2 TO 3 FEET BY MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WDM
732 WHUS73 KGRR 140811 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 311 AM EST MON NOV 14 2016 LMZ844>849-141200- /O.CON.KGRR.SC.Y.0083.000000T0000Z-161114T1200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 311 AM EST MON NOV 14 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING... * WINDS...SOUTHWEST 15 TO 25 KNOTS DECREASING TO 5 TO 15 KNOTS. * WAVES...3 TO 5 FEET DECREASING TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
422 WHUS73 KGRR 141202 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 702 AM EST MON NOV 14 2016 LMZ844>849-141315- /O.EXP.KGRR.SC.Y.0083.000000T0000Z-161114T1200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 702 AM EST MON NOV 14 2016 ...SMALL CRAFT ADVISORY HAS EXPIRED... WIND AND WAVES HAVE DECREASED BELOW ADVISORY CRITERIA AND THE ADVISORY HAS EXPIRED. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this small craft advisory went out at Nov 12, 3:30 AM EST, 17 minutes earlier.
Area forecast discussion, Nov 12, 3:30 AM EST, 17 minutes before
Area Forecast Discussion
National Weather Service Grand Rapids MI
330 AM EST Sat Nov 12 2016
LATEST UPDATE...
Synopsis/Short Term/Long Term/Marine
.SYNOPSIS...
Issued at 330 AM EST Sat Nov 12 2016
A dry weekend is forecast, with the next chance of rain not coming
until Tuesday afternoon. Skies will vary between mostly clear and
partly cloudy through the weekend. A weak cold front will move into
the area on Monday, but with limited moisture no precipitation is
forecast. Low temperatures dipped into the 20s in many areas this
morning and even the teens across portions of Northern Lower
Michigan. We will slowly rebound to around 50 today for highs. Mid
50s high temperatures are forecast for Sunday and Monday.
&&
.SHORT TERM...(Today through Monday)
Issued at 330 AM EST Sat Nov 12 2016
A quiet weather pattern is anticipated through the course of the
short term. The main focus is on some breezy conditions as we will
be in a fairly tight pressure gradient from this afternoon into
Sunday night.
As far as the winds go, breezy conditions can be expected across
Central Lower Michigan today and over most of the area on Sunday.
Sunday in the lakeshore counties will likely be the windiest place
and time over the weekend. BUFKIT profiles at MKG and LDM would
suggest we could see gusts of 30-40 mph. Sub advisory conditions,
but it will be noticeably windy towards the lake tomorrow.
Lake generated stratocumulus can be seen in satellite imagery
tonight streaming into into Illinois in northeast flow. As the winds
come around more to the west this morning, we expect some of this
cloud to push into Southwest Lower Michigan. Partly cloudy
conditions for a time today as these clouds work inland and
dissipate.
Otherwise dry with upper ridging in place much of the weekend. A
shortwave pushing across the northern plains on Sunday night will
knock down the ridge and bring more of a zonal flow into Monday. The
shortwave aloft will push a cold front into the area but with
limited moisture in time/height cross sections not anticipating
anything more than an increase in some clouds on Monday.
.LONG TERM...(Monday night through Friday)
Issued at 330 AM EST Sat Nov 12 2016
We are looking at a couple rounds of rain in the long term, one
chance late Tue/Tuesday night, and another on Friday. Otherwise near
to slightly average temps can be expected most of the period.
The chance of rain we had in for Tue night now is looking to move in
just a little bit earlier for Tue afternoon into Tue night. This chc
will be a bit better than the chc for Mon with the first front as
the upper short wave will be a bit further south and stronger.
Still not much Gulf moisture to tap however.
We will see drier air then move in for Wed-Thu with temperatures
rebounding quickly after a brief cool down. The sfc ridge in the
wake of the Tue front will move through on Wed. We will then see a
strong srly gradient become established as a large trough across the
West intensifies a system across the Plains. This will give the area
another chance of seeing 60 degree temps on Thu into Fri.
Rain chances will reappear then on Fri at this time. The system
gaining strength across the Plains will lift NE toward the region on
Fri. This is looking to be a fairly strong front with a nice shot of
cold air trying to wrap into it on the backside for next weekend.
&&
.AVIATION...(For the 06Z TAFS through 06Z Saturday night)
Issued at 1252 AM EST Sat Nov 12 2016
We are expecting mainly VFR conditions through this forecast
period. The exception to this will be at KGRR and KMKG where some
lake effect cloud cover based around 2500 ft may shift onshore as
the winds become SW this morning. Otherwise skies will be mainly
clear with only some high clouds possible.
Some gusty winds will become possible by this afternoon,
especially at the wrn terminals. Wind gusts of up around 25 knots
will be possible across the west. Inland areas will see them drop
off after dark tonight. KMKG will likely see the gusts stay up,
and possible even increase more tonight being closer to the
relatively warmer lake as inland areas cool off.
&&
.MARINE...
Issued at 330 AM EST Sat Nov 12 2016
Issued a new Small Craft Advisory beginning this afternoon north of
Holland and tonight south of Holland extending to Monday morning. A
tightening of the pressure gradient will begin today and stretch
into Sunday night. The gradient will be provided by a low moving
across southern Canada and an area of high pressure situated over
the Ohio Valley. It appears to be another event with solid 20-30
knot winds which should push waves into the 5 to 8 foot range. It
will be a rough weekend on the big lake.
&&
.HYDROLOGY...
Issued at 314 PM EST Fri Nov 11 2016
Area rivers are all below bankfull and falling, but many in the
Grand River basin remain above normal for November. No significant
rainfall events are expected in the next week, so levels should
continue to fall.
&&
.GRR WATCHES/WARNINGS/ADVISORIES...
MI...None.
LM...Small Craft Advisory from 1 PM this afternoon to 7 AM EST Monday
for LMZ846>849.
Small Craft Advisory from 7 PM this evening to 7 AM EST Monday
for LMZ844-845.
&&
SYNOPSIS...Duke
SHORT TERM...Duke
LONG TERM...NJJ
AVIATION...NJJ
HYDROLOGY...63
MARINE...DukeHazardous weather outlook, Nov 11, 3:55 AM EST, 23 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 355 AM EST FRI NOV 11 2016 MIZ037>040-043>046-050>052-056>059-064>067-071>074-120900- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 355 AM EST FRI NOV 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ844>849-120900- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 355 AM EST FRI NOV 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT WINDS AND WAVES WILL BE HAZARDOUS TO SMALL CRAFT FROM TODAY INTO THIS EVENING. WAVES OF 4 TO 7 FEET CAN BE EXPECTED TODAY SUBSIDING OVERNIGHT TO 1 TO 3 FEET. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY WINDS WILL RAMP UP ONCE AGAIN SATURDAY AFTERNOON WITH HAZARDOUS CONDITIONS FOR SMALLER CRAFT EXISTING THE REMAINDER OF THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. DUKE
Nearby
Small Craft Advisories in Michigan, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.